Strong laws of large numbers in certain linear spaces
Annales de l'Institut Fourier, Tome 24 (1974) no. 2, pp. 205-223.

Dans cet article, on explore la convergence presque sûre des séries de variables aléatoires prenant leurs valeurs dans l’espace métrique linéaire et les lois fortes des grands nombres pour suites de vecteurs aléatoires. Dans la partie 2, on considère le cas de l’espace de Banach où les résultats dépendent de la géométrie de la boule unité. Dans la partie 3, on étudie les vecteurs aléatoires dans un espace possédant une norme non-nécessairement homogène ; la partie 4 est consacrée aux suites de vecteurs indépendants et équidistribués.

In this paper we are concerned with the norm almost sure convergence of series of random vectors taking values in some linear metric spaces and strong laws of large numbers for sequences of such random vectors. Section 2 treats the Banach space case where the results depend upon the geometry of the unit cell. Section 3 deals with spaces equipped with a non-necessarily homogeneous F-norm and in Section 4 we restrict our attention to sequences of identically distributed random vectors.

@article{AIF_1974__24_2_205_0,
     author = {Woyczynski, Wojbor A.},
     title = {Strong laws of large numbers in certain linear spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {205--223},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {24},
     number = {2},
     year = {1974},
     doi = {10.5802/aif.514},
     zbl = {0275.60039},
     mrnumber = {53 #9318},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.514/}
}
TY  - JOUR
AU  - Woyczynski, Wojbor A.
TI  - Strong laws of large numbers in certain linear spaces
JO  - Annales de l'Institut Fourier
PY  - 1974
DA  - 1974///
SP  - 205
EP  - 223
VL  - 24
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.514/
UR  - https://zbmath.org/?q=an%3A0275.60039
UR  - https://www.ams.org/mathscinet-getitem?mr=53 #9318
UR  - https://doi.org/10.5802/aif.514
DO  - 10.5802/aif.514
LA  - en
ID  - AIF_1974__24_2_205_0
ER  - 
Woyczynski, Wojbor A. Strong laws of large numbers in certain linear spaces. Annales de l'Institut Fourier, Tome 24 (1974) no. 2, pp. 205-223. doi : 10.5802/aif.514. http://www.numdam.org/articles/10.5802/aif.514/

[1] A. Beck, A convexity condition in Banach spaces and the strog law of large numbers, Proc. Amer. Math. Soc., 13 (1962), 329-334. | MR 24 #A3681 | Zbl 0108.31401

[2] A. Beck and D. P. Giesy, P-uniform convergence and a vector-valued strong laws of large numbers, Trans. Amer. Math. Soc., 147 (1970), 541-559. | MR 41 #7728 | Zbl 0198.51006

[3] N. Dunford and J. T. Schwartz, Linear operators, Vol. I, Wiley-Interscience, New York, 1958. | MR 22 #8302 | Zbl 0084.10402

[4] R. Fortet and E. Mourier, Les fonctions aléatoires comme éléments aléatoires dans les espaces de Banach, Studia Math., 15 (1955), 62-79. | EuDML 216882 | MR 19,1202b | Zbl 0068.11104

[5] J. Hoffmann-Jorgensen, Sums of independent Banach space valued random variables, Aarhus Universitet, Matematisk Institut, Preprint Series, 1972/1973, No 15, 1-89. | Zbl 0265.60005

[6] J.-P. Kahane, Some random series of functions, Heath, Lexington, 1968. | MR 40 #8095 | Zbl 0192.53801

[7] V. V. Petrov, Sums of independent random variables, Nauka, Moscow, 1972 (in Russian). | MR 46 #4606 | Zbl 0288.60050

[8] V. V. Petrov, On the rate of growth of dependent random variables, Teor. Probability Appl., 18 (1973), 358-361. | MR 47 #7792 | Zbl 0295.60020

[9] P. Révész, The laws of large numbers, Academic Press, New York, 1968. | MR 39 #6391 | Zbl 0203.50403

[10] S. Rolewicz, Metric linear spaces, PWN, Warsaw, 1972. | MR 55 #10993 | Zbl 0226.46001

[11] W. A. Woyczyński, Random series and laws of large numbers in some Banach spaces, Theor. Probability Appl., 18 (1973), 361-367. | MR 47 #7793 | Zbl 0324.60041

Cité par Sources :